# SDR ASAA2022110640666

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 58,763 hours, 17,226 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Broken
- Location: Eng Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE TEST ENG 1 B SIDE FAULT DURING TEST. GROUNDED - YES. REMOVED AND REPLACED MW0316 FAN FIRE DETECTION HARNESS REF B737-800 AMM 26-11-02/401.
